Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Functions with prescribed
quasisymmetry quotients


Authors: M. Chuaqui, B. Osgood and D. Stowe
Journal: Proc. Amer. Math. Soc. 125 (1997), 2195-2197
MSC (1991): Primary 30C99
MathSciNet review: 1422854
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. Lehto and K. I. Virtanen, Quasiconformal mappings in the plane, 2nd ed., Springer-Verlag, New York-Heidelberg, 1973. Translated from the German by K. W. Lucas; Die Grundlehren der mathematischen Wissenschaften, Band 126. MR 0344463 (49 #9202)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C99

Retrieve articles in all journals with MSC (1991): 30C99


Additional Information

M. Chuaqui
Affiliation: Faculty of Mathematics, Pontificia Universidad Católica de Chile, Casilla 306, Santiago 22, Chile
Email: mchuaqui@mat.puc.cl

B. Osgood
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305-2125
Email: osgood@math.stanford.edu

D. Stowe
Affiliation: Department of Mathematics, Idaho State University, Pocatello, Idaho 83209

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04097-5
PII: S 0002-9939(97)04097-5
Received by editor(s): July 23, 1996
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1997 American Mathematical Society